Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 29, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 27, 2025, 8:14 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2025, 8:14 PM MDT (02:14 UTC)
- Expired
- May 27, 2025, 9:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 109 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.2 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
752
WUUS55 KPUB 280214
SVRPUB
COC011-061-099-280300-
/O.NEW.KPUB.SV.W.0029.250528T0214Z-250528T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
814 PM MDT Tue May 27 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
South central Kiowa County in southeastern Colorado...
Northern Bent County in southeastern Colorado...
* Until 900 PM MDT.
* At 814 PM MDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Haswell to 7 miles southwest
of Blue Lake, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Las Animas, Neeoshe Reservoir, McClave, Wiley, Sweetwater
Reservoir, Blue Lake, Fort Lyon, Caddoa, Hasty, Neegronda
Reservoir, Queens Reservoir, and John Martin Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near John Martin Reservoir, get away from the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 15 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3805 10270 3788 10311 3804 10340 3826 10340
3832 10317 3846 10301 3827 10244
TIME...MOT...LOC 0214Z 305DEG 30KT 3838 10300 3829 10311 3822 10337
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr1 follow-up statement
663
WWUS55 KPUB 280240
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
840 PM MDT Tue May 27 2025
COC011-061-099-280300-
/O.CON.KPUB.SV.W.0029.000000T0000Z-250528T0300Z/
Prowers CO-Kiowa CO-Bent CO-
840 PM MDT Tue May 27 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND NORTHERN BENT
COUNTIES...
At 839 PM MDT, severe thunderstorms were located along a line
extending from 7 miles west of Neegronda Reservoir to near Hasty to
near Las Animas, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Las Animas, Neeoshe Reservoir, McClave, Wiley, Sweetwater Reservoir,
Fort Lyon, Caddoa, Hasty, Neegronda Reservoir, Queens Reservoir, and
John Martin Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near John Martin Reservoir, get away from the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 15 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3805 10270 3788 10311 3804 10340 3810 10340
3819 10329 3825 10300 3838 10277 3827 10245
TIME...MOT...LOC 0239Z 315DEG 23KT 3827 10289 3818 10300 3811 10326
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:36 PM MDT, 2 hours 38 minutes earlier. Its key messages:
- Strong to severe thunderstorms possible through Wednesday across the southeast mountains and plains and across the southern I-25 corridor on Thursday.
- Continued unsettled for Friday into weekend with mainly mountain thunderstorms each day with more widespread thunderstorms Sun/Mon depending on timing of the next ejecting system from the Desert Southwest.
Area forecast discussion, May 27, 5:36 PM MDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 536 PM MDT Tue May 27 2025 .KEY MESSAGES... - Strong to severe thunderstorms possible through Wednesday across the southeast mountains and plains and across the southern I-25 corridor on Thursday. - Continued unsettled for Friday into weekend with mainly mountain thunderstorms each day with more widespread thunderstorms Sun/Mon depending on timing of the next ejecting system from the Desert Southwest. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 1258 PM MDT Tue May 27 2025 Northwest flow aloft over the region today combined with residual moisture in weak upslope flow will trigger another round of showers and thunderstorms across the mountains and southeast plains with a little better moisture penetration into the interior valleys. Thunderstorms will range from more isolated coverage out west, to scattered to likely coverage for eastern areas, especially as a low level jet intensifies this evening increasing the shear and allowing for better storm organization. In fact, some of the high res CAMs are showing the potential for convection to last into the overnight hours, especially across Kiowa and perhaps Prowers counties, though CAPE becomes more lacking overnight. Main risks will be gusty winds to around 60 mph and some hail around 1 inch in diameter between 3 PM and 10 PM. Activity should pull east into KS by 3 PM Better forcing will be in play for Wednesday as energy rotating around the upper mid west low moves in during the afternoon. This sends a cold front into the southeast plains with early initiation advertised in the CAMs over the Pikes Peak region (between 1 and 2 PM, spreading southeastward along the frontal boundary and along a dry line across the far eastern plains south of the surging front across Baca county. Better CAPE and shear will be in play tomorrow and severe risk looks higher with deep layer shears in the 40-50 kt range. Greatest risk area is over Baca county where both parameters maximize. An MCS will develop along the front and push southeastward into western KS and the Panhandles during the evening with stratus and upslope filling in across the southeast plains overnight. Have maintained some pops into the overnight hours, though trends will be towards stratiform precipitation types after midnight with the potential for fog in and near the mountains. -KT && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Issued at 1258 PM MDT Tue May 27 2025 It will be cooler Thursday with stratus banked up across the eastern mountains and plains gradually eroding during the late morning/early afternoon. Post frontal upslope flow will keep 40s and lower 50 dew points pinned up across the southeast mountains and plains. While the plains look to remain capped and dry, the mountains will see another round of thunderstorms develop in the afternoon and evening with deep layer shear still running around 40 kts. Question will be if we stay too cool and cloudy east of the mountains to get strong development. Think best chance for an isolated severe thunderstorm will be across the southern Sangres and southern I-25 corridor but will need to see how the details evolve with future model runs. Activity drops southeastward and diminishes across CO during the evening. Daily afternoon and evening thunderstorms stay more confined to the mountain areas for Friday through the weekend as the western U.S. upper ridge expands over western CO on Saturday and shifts eastward into Sunday. Upper low off the coast of the Baja Peninsula will weaken, fill and lift northeastward as the next trough/upper low approaches the Pacific northwest. This will advect moisture northeastward across CO bringing an uptick in showers and thunderstorms to the mountains and plains late weekend into early next week. Fairly deep upper low takes shape over the western U.S. Tuesday of next week which suggests a warmer/drier pattern with a dry line and chance of thunderstorms lurking near the eastern border. -KT && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 535 PM MDT Tue May 27 2025 KALS: VFR conditions expected through 24 hours. Southeast winds will turn more westerly on Wednesday, with gusts just above 20 knots in the afternoon. Mid-level cloudiness is also expected to stick around. KCOS: Showers and thunderstorms passing nearby will persist into the late evening hours, and should fully dissipate by 05Z or so. Low clouds will move into the terminal overnight, bringing cigs down into low-MVFR, with high-end IFR possible if any surface fog develops. At this time, chances for IFR conditions remains too low to include in this round of TAFs. Will update as needed. For Wednesday, winds turn northeast, gusting up to 20 knots in the afternoon as showers and storms return to the area. KPUB: Showers and some thunderstorms will move in from the north later this evening, passing close to the terminal between 02-05Z. Current thoughts are for storms to largely pass by the terminal to the east, but will monitor for needed updates. Low stratus and some fog will move in overnight, starting around 06Z and lasting into the morning. MVFR to IFR conditions are expected during this timeframe. By afternoon, the fog will mix out and the low clouds will leave the area. Winds will pick up out of the east-northeast, gusting around 20 knots as showers and thunderstorms return to the area close to the end of this 24 hour forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...KT AVIATION...GARBEROGLIO
Hazardous weather outlook, May 27, 11:52 AM MDT, 8 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1152 AM MDT Tue May 27 2025 COZ058>089-093>099-281800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1152 AM MDT Tue May 27 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered showers and thunderstorms will develop over the mountains this afternoon and spread into the adjacent valleys and plains during the late afternoon and evening. One or two strong to severe thunderstorms will be possible along the I-25 corridor and southeast plains, with hail around 1 inch in diameter and wind gusts around 60 mph possible. The primary window for severe thunderstorms will be from 4 PM to 10 PM. A couple rounds of thunderstorms will continue into the overnight hours for the far east plains where a few strong storms will be possible through 2 AM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Widespread showers and thunderstorms will continue for Wednesday and Thursday across much of southern Colorado. Hail, wind and locally heavy rainfall will all be possible. The potential for severe storms is elevated both days. More isolated to scattered showers and thunderstorms are possible Friday through Monday, mainly across the higher terrain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 31/31
In the hours before
Special weather statement, May 27, 2:33 PM MDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
233 PM MDT Tue May 27 2025
COZ081-083-085-086-272100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
233 PM MDT Tue May 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO
COUNTIES THROUGH 300 PM MDT...
At 233 PM MDT, local law enforcement reported a strong thunderstorm 8
miles northwest of Penrose, or 24 miles southwest of Colorado
Springs, moving south at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Law enforcement.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florence, Penrose, Canon City, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3857 10523 3864 10501 3835 10480 3825 10512
TIME...MOT...LOC 2033Z 337DEG 19KT 3854 10509
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 27, 3:12 PM MDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT Tue May 27 2025
COZ079-083-086-272145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
312 PM MDT Tue May 27 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CUSTER AND WEST
CENTRAL PUEBLO COUNTIES THROUGH 345 PM MDT...
At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Florence, or 23 miles west of Pueblo, moving southeast
at 5 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3815 10514 3824 10502 3815 10482 3800 10501
TIME...MOT...LOC 2112Z 305DEG 5KT 3816 10502
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 27, 3:45 PM MDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
345 PM MDT Tue May 27 2025
COZ081-272215-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
345 PM MDT Tue May 27 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TELLER COUNTY
THROUGH 415 PM MDT...
At 344 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cheesman Reservoir, or 32 miles northwest of Colorado Springs, moving
southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Meteorological conditions are favorable for this storm to become
severe.
This storm will remain over mainly rural areas of northwestern Teller
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10504 3889 10519 3909 10533 3913 10533
TIME...MOT...LOC 2144Z 325DEG 22KT 3913 10529
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 27, 4:22 PM MDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
422 PM MDT Tue May 27 2025
COZ081-082-084-085-272300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
422 PM MDT Tue May 27 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 500 PM MDT...
At 422 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 18 miles northwest of Colorado Springs, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Woodland Park, Manitou Springs, Crystola, Chipita Park, Gleneagle,
Green Mountain Falls, Air Force Academy, Cascade, Monument, and
Colorado Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3901 10521 3910 10504 3905 10477 3874 10493
TIME...MOT...LOC 2222Z 319DEG 19KT 3901 10509
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 27, 4:46 PM MDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
446 PM MDT Tue May 27 2025
COZ074-075-087-272330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
446 PM MDT Tue May 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO...EAST
CENTRAL COSTILLA AND WESTERN LAS ANIMAS COUNTIES THROUGH 530 PM
MDT...
At 446 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 36 miles northwest of Trinidad, moving southeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Spanish Peaks, Cuchara, Cuchara Pass, La Veta, Indian Creek on the
southeastern Spring Burn Scar, Spring Burn Scar south of Highway 160
in Huerfano county, and Spring Burn Scar south of Highway 160 in
Costilla county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3745 10518 3755 10505 3743 10482 3727 10502
TIME...MOT...LOC 2246Z 315DEG 11KT 3747 10506
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, May 27, 5:27 PM MDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
527 PM MDT Tue May 27 2025
COZ074-075-087-088-280000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
527 PM MDT Tue May 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES THROUGH 600 PM MDT...
At 526 PM MDT, Doppler radar was tracking a strong thunderstorm over
Spanish Peaks, or 28 miles northwest of Trinidad, moving east at 15
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Spanish Peaks and Gulnare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3736 10504 3750 10492 3744 10468 3722 10481
TIME...MOT...LOC 2326Z 286DEG 12KT 3742 10493
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:35 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 40 min |
| May 27, 8:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 46 min |
| May 27, 9:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 59 min |
| May 27, 10:45 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| May 28, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 28, 12:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| May 28, 1:04 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 28, 1:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 17 min |
| May 28, 1:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 28, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 28, 2:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 28, 2:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| May 28, 2:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 28, 2:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 28, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| May 28, 2:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 28, 2:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| May 28, 2:37 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 23 min |
| May 28, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 60 min |
| May 28, 3:11 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| May 28, 3:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 28, 3:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| May 28, 3:58 PM MDT | Special Weather Statement | PUB | Costilla | 32 min |
| May 28, 4:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 28, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| May 28, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 45 min |
| May 28, 4:23 PM MDT | Special Weather Statement | PUB | Las Animas | 22 min |
| May 28, 4:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| May 28, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 25 min |
| May 28, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 54 min |
| May 28, 4:53 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| May 28, 5:15 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 28, 5:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 28, 5:36 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| May 28, 5:37 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 23 min |
| May 28, 5:44 PM MDT | Special Weather Statement | PUB | Prowers | 31 min |
| May 28, 5:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| May 28, 5:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 43 min |
| May 28, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.